MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A11, GELPOINT V-PATH PLATFORM, 11CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A11, GELPOINT V-PATH PLATFORM, 11CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A11
Medical Device Problem Codes Contamination (1120); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes hysterectomy w/ bilateral salpingectomy.Event description: [hospital] the staff opened the device and upon inserting the trocar, they noticed a hair on the device.Staff did not see/notice the hair when opening the original packaging.The surgeon noticed when inserting the trocar.Staff/surgeons did state that they aren't sure where the hair came from, but to be safe they wanted to open a new device.A new device was open and this device was discarded.The lot number was 1487502.The product is not available for return.Additional information received from [name] via email on 30sep2024: no patient injury or illness occurred.Date of the event was 9/27/2024.The rep was present during the case.The procedure performed was a vnotes hysterectomy w/ bilateral salpingectomy.Additional information received from [name] via email on 30sep2024: hospital contact is [name and email].Intervention: a new device was open and this device was discarded.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Based on the description of the event, it is possible that the hairlike object originated from an operator during the manufacturing process.However, the exact root cause of the event is unknown.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Correction: updated the component code and device code.
 
Event or Problem Description
Procedure performed: vnotes hysterectomy w/ bilateral salpingectomy.Event description: [hospital].The staff opened the device and upon inserting the trocar, they noticed a hair on the device.Staff did not see/notice the hair when opening the original packaging.The surgeon noticed when inserting the trocar.Staff/surgeons did state that they aren't sure where the hair came from, but to be safe they wanted to open a new device.A new device was open and this device was discarded.The lot number was 1487502.The product is not available for return.Additional information received from [name] via email on 30sep2024: no patient injury or illness occurred.Date of the event was 9/27/2024.The rep was present during the case.The procedure performed was a vnotes hysterectomy w/ bilateral salpingectomy.Additional information received from [name] via email on 30sep2024: hospital contact is [name and email].Intervention: a new device was open and this device was discarded.Patient status: no patient injury.

Brand Name
C2A11, GELPOINT V-PATH PLATFORM, 11CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20537947
Report Number2027111-2024-00885
Device Sequence Number8218930
Product Code HEW
UDI-Device Identifier00607915138486
UDI-Public(01)00607915138486(17)260406(30)01(10)1487502
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Model NumberC2A11
Device Catalogue Number101474656
Device Lot Number1487502
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR
Patient SexUnknown